# SDR QXEA200701354

- Difficulty date: August 20, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 15,850 hours, 15,976 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 4100S00502
- Part serial: 0476
- Condition: Inoperative
- Location: De Ice System
- Part time: 6,665 hours, 5,856 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DEICE PRESSURE CAUTION LIGHT ILLUMINATED.  RUNNING THE CHECKLIST, NOTICED THE LEFT OUTBOARD BOOT LIGHT DIDN'T ILLUMINATE.  THE DEICE PRESSURE IS NORMAL THROUGH ALL CYCLES.  MAINTENANCE REMOVED AND REPLACED THE NR 5 DDV.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
